# SDR NWAA092636310

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 83,547 hours, 10,214 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 99054
- Condition: Malfunctioned
- Location: Galley
- Part time: 3,861 hours, 470 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE TO PVG OVEN NUMBER ONE IN GALLEY NUMBER ONE BEGAN TO EMIT A BURNING ELECTRICAL ODOR.  THE FLIGHT ATTENDANTS PULLED THE CIRCUIT BREAKER AND THE FLIGHT CONTINUED ON AND MADE AN UNEVENTFUL LANDING IN PVG.  MAINTENANCE REPLACED THE OFFENDING OVEN AND OVEN CONTROLLER, THE SYSTEM OPERATED NORMALLY AFTER THE OVEN AND CONTROLLER WERE REPLACED.
